# SDR USAASB98156

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P181
- Condition: Failed
- Location: Oil Bypass
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: E, A

## Discrepancy

PHL - FLT 452 - ON CLIMB-OUT FROM PHL, AT APPROX 5,000 FT, THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  LIGHT REMAINED ON WHEN POWER WAS REDUCED TO IDLE THRUST ON THE NR 1 ENGINE.  CREW SHUTDOWN THE NR 1 ENGINE IN FLIGHT AND RETURNED TO FIELD AT PHL WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  TOTAL SINGLE ENGINE TIME WAS 10 MINUTES.  MAINTENANCE REMOVED AND INSPECTED THE NR 1 ENGINE OIL FILTER.  NO CONTAMINATION FOUND.  INSTALLED NEW OIL FILTER (P/N 056306-06) AND REPLACED OIL FILTER BYPASS SWITCH.  ENGINE RUN CHECKS GOOD.  (M)
